Carol I have the same problem ie PMS apparently caused by low serotonin levels. My dr put me on efexor and it definitely helped but after 2 yrs I decided I would rather try something more natural. The main side effects for me were stiff neck, tiredness and lethargy. Coming off them was really hard too - dizziness and nausea. I just didn't want to have to rely on them for the rest of my life. Now after reading up on serotonins on the net I've discovered how food can play a major part. I have only just started researching this so I'm certainly no expert. Two books are available; The Serotonin Solution and The Secrets of Serotonin. I'm going to see if I can get them. I also want to look at alternative therapies ie naturopathy & homeopathy...that's my next stop. I know exactly how you feel with PMS ... mine is so bad it affects everything I do in my life from simple things on a day to day basis to making major decisions both of which are influenced by my mood. Good Luck!!